# SDR CA121115007

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: M850493114N
- Condition: Damaged
- Location: Elevator Heater
- Part time: 50,885 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BACKSHELL FOR LT ELEVATOR HORN HEAT CONNECTOR/WIRING LOCATED ON TOP CENTER OF THE HORIZONTAL STABILIZER SEVERELY CORRODED/CRACKED.  BACKSHELL REPLACED.
